# SDR FDEA201503040646

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 851 hours, 29,359 cycles
- Engine: Ge CF66D
- Engine time: 3,368 hours, 1,985 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT GOT EGT 2 HI 997 DEG ENG 2 EXCEEDANCE.  PULLED TO IDLE TEMP DROPPED BELOW LIMITS ON LEVEL OFF WITH THROTTLE AT IDLE.  TEMP EXCEEDED LIMITS  AGAIN. SHUTDOWN NR 2 ENG & RAN APPROPRIATE CHECKLISTS.  REMOVED AND REPLACED BOTTOM LT, BOTTOM RT HARNESSES, AND FWD THERMOCOUPLE LEAD.
